Sankhya-Search:Search-Results



Back to Sankhya-Home | Back to Sankhya-Search
No. of Matches: 58
Title: A note on Bartlett's method of grouping in regression analysis
Author(s): Monoranjan Pal, Mrinal Bhoumik
Series: B
Volume: 43
Part: 3
Page No.: 399--404
Year: 1981
Summary of Paper

Title: Evaluation of the mean squared error of certain generalized ridge estimators using confluent hypergeometric functions
Author(s): H. D. Vinod, Aman Ullah, Krishna Kadiyala
Series: B
Volume: 43
Part: 3
Page No.: 360--383
Year: 1981
AMS Subject Classification: 62J07, 62H12
Summary of Paper

Title: Estimation of the variance of a finite population for cluster samples
Author(s): C. J. Skinner
Series: B
Volume: 43
Part: 3
Page No.: 392--398
Year: 1981
AMS Subject Classification: 62D05
Summary of Paper

Title: Some orthogonal main effect plans for asymmetrical factorials
Author(s): Annie Chacko, A. Dey
Series: B
Volume: 43
Part: 3
Page No.: 384--391
Year: 1981
Summary of Paper

Title: Distribution of the likelihood ratio statistic for testing sphericity structure for a complex normal covariance matrix.
Author(s): B. N. Nagarsenker, P. B. Nagarsenker
Series: B
Volume: 43
Part: 3
Page No.: 352--359
Year: 1981
AMS Subject Classification: 62H10, 62H15
Summary of Paper

Title: Polynomial representations for the distribution of the sample correlation and its transformations.
Author(s): Kocherlakota Subrahmaniam, A. V. Gajjar, Kathleen Subrahmaniam
Series: B
Volume: 43
Part: 3
Page No.: 319--351
Year: 1981
AMS Subject Classification: 62H20, 62H10
Summary of Paper

Title: On $Gamma $-minimax, minimax, and Bayes procedures for selecting populations close to a control.
Author(s): Shanti S. Gupta, Ping Hsiao
Series: B
Volume: 43
Part: 3
Page No.: 291--318
Year: 1981
AMS Subject Classification: 62F07, 62F15
Summary of Paper

Title: A class of nonparametric subset selection procedures.
Author(s): Jason C. Hsu
Series: B
Volume: 43
Part: 2
Page No.: 235--244
Year: 1981
AMS Subject Classification: 62F07
Summary of Paper

Title: On mixtures of distributions: a survey and some new results on ranking and selection.
Author(s): Shanti S. Gupta, Wên T'ao Huang
Series: B
Volume: 43
Part: 3
Page No.: 245--290
Year: 1981
AMS Subject Classification: 62F07, 62E15, 62F03
Summary of Paper

Title: Optimal allocation of observations in certain dichotomous experiments.
Author(s): Chandra M. Gulati
Series: B
Volume: 43
Part: 2
Page No.: 228--234
Year: 1981
AMS Subject Classification: 62F15, 62H30, 62K05
Summary of Paper

Title: Robustness of three-dimensional designs.
Author(s): Subir Ghosh
Series: B
Volume: 43
Part: 2
Page No.: 222--227
Year: 1981
AMS Subject Classification: 62K15
Summary of Paper

Title: Admissibility of synthesised variance ratio preliminary test procedures in a mixed model.
Author(s): B. L. Agarwal, V. P. Gupta
Series: B
Volume: 43
Part: 2
Page No.: 212--221
Year: 1981
AMS Subject Classification: 62J10, 62C15
Summary of Paper

Title: Optimum designs for biased estimation in linear spline regression.
Author(s): G. G. Agarwal
Series: B
Volume: 43
Part: 2
Page No.: 198--211
Year: 1981
AMS Subject Classification: 62K05, 62J05
Summary of Paper

Title: Applicability of the poisson probability model to the severe cyclonic stroms striking the coast around the bay of bengal.
Author(s): D. A. Mooley
Series: B
Volume: 43
Part: 2
Page No.: 187--197
Year: 1981
Summary of Paper

Title: On the distribution of the Studentized bivariate range from correlated sample.
Author(s): S. A. Patil, A. H. Liu
Series: B
Volume: 43
Part: 2
Page No.: 172--186
Year: 1981
AMS Subject Classification: 62E15,
Summary of Paper

Title: Multivariate linear rank statistics and the union-intersection principle for the orthant restriction problem.
Author(s): Vernon M. Chinchilli, Pranab Kumar Sen
Series: B
Volume: 43
Part: 2
Page No.: 152--171
Year: 1981
AMS Subject Classification: 62H15, 62G10
Summary of Paper

Title: Multivariate linear rank statistics and the union-intersection principle for hypothesis testing under restricted alternatives.
Author(s): Vernon M. Chinchilli, Pranab Kumar Sen
Series: B
Volume: 43
Part: 2
Page No.: 135--151
Year: 1981
AMS Subject Classification: 62G10, 62H15
Summary of Paper

Title: Two-fold triple systems and embeddings of $Ksb{v}$ in $2$-manifolds.
Author(s): Gustavus J. Simmons
Series: B
Volume: 43
Part: 1
Page No.: 112--134
Year: 1981
AMS Subject Classification: 05B05, 05C10
Summary of Paper

Title: Monte Carlo studies for the power of a one side test for homogeneity of means in an unbalanced one way model
Author(s): R. Pincus, D. Majumdar
Series: B
Volume: 43
Part: 1
Page No.: 104--111
Year: 1981
AMS Subject Classification: 62J10, 62E25
Summary of Paper

Title: Truncated triangular association scheme and related partial diallel crosses.
Author(s): Prem Narain, A. S. Arya
Series: B
Volume: 43
Part: 1
Page No.: 93--103
Year: 1981
AMS Subject Classification: 62K10
Summary of Paper

Title: Schnabel type estimators for closed populations with multiple marking.
Author(s): A. R. Sen, P. K. Sen
Series: B
Volume: 43
Part: 1
Page No.: 68--80
Year: 1981
AMS Subject Classification: 62P10, 62D05
Summary of Paper

Title: Construction of some series of orthogonal arrays.
Author(s): A. C. Mukhopadhyay
Series: B
Volume: 43
Part: 1
Page No.: 81--92
Year: 1981
AMS Subject Classification: 62K10, 05B15
Summary of Paper

Title: Heteroscedastic ANOVA.
Author(s): Thomas A. Bishop, Edward J. Dudewicz
Series: B
Volume: 43
Part: 1
Page No.: 40--57
Year: 1981
AMS Subject Classification: 62J10
Summary of Paper

Title: Maximum likelihood estimation in the noncentral chi distribution with unknown scale parameter.
Author(s): Dorothy A. Anderson
Series: B
Volume: 43
Part: 1
Page No.: 58--67
Year: 1981
AMS Subject Classification: 62F10
Summary of Paper

Title: Asymptotic normality and efficiency of modified least squares estimators in some accelerated life test models.
Author(s): G. K. Bhattacharyya, Z. Soejoeti
Series: B
Volume: 43
Part: 1
Page No.: 18--39
Year: 1981
AMS Subject Classification: 62F12, 62N05
Summary of Paper

Title: Optimality of subset selection procedures for ranking means of three normal populations.
Author(s): Shanti S. Gupta, Klaus J. Miescke
Series: B
Volume: 43
Part: 1
Page No.: 1--17
Year: 1981
AMS Subject Classification: 62F07
Summary of Paper

Title: A property of $A\sp{-}\sb{\rho \chi }$.
Author(s): Yogendra P. Chaubey
Series: A
Volume: 43
Part: 3
Page No.: 384--385
Year: 1981
AMS Subject Classification: 15A09
Summary of Paper

Title: A note on an alternative derivation of random walk probabilities.
Author(s): Chandra M.Gulati, James M. Hill
Series: A
Volume: 43
Part: 3
Page No.: 379--383
Year: 1981
AMS Subject Classification: 60J15, 33A45
Summary of Paper

Title: A note on the $r$-quick convergence in the LIL for a class of dependent sequence.
Author(s): André Dabrowski, Chandrakant M. Deo
Series: A
Volume: 43
Part: 3
Page No.: 374--378
Year: 1981
AMS Subject Classification: 60F15
Summary of Paper

Title: A note on a theorem of A. M. Kagan.
Author(s): Krishnan Unni
Series: A
Volume: 43
Part: 3
Page No.: 366--370
Year: 1981
AMS Subject Classification: 62C15, 62F10
Summary of Paper

Title: Another arc sine law.
Author(s): Robert Chen, Elsa Lin, Alan Zame
Series: A
Volume: 43
Part: 3
Page No.: 371--373
Year: 1981
AMS Subject Classification: 60F05
Summary of Paper

Title: Rao's distance measure.
Author(s): Colin Atkinson, Ann F. S. Mitchell
Series: A
Volume: 43
Part: 3
Page No.: 345--365
Year: 1981
AMS Subject Classification: 62H30, 62B10
Summary of Paper

Title: Sequential point estimation of estimable parameters based on $U$-statistics.
Author(s): Pranab Kumar Sen, Malay Ghosh
Series: A
Volume: 43
Part: 3
Page No.: 331--344
Year: 1981
AMS Subject Classification: 62L12, 62G05
Summary of Paper

Title: The asymptotic behaviour of the probability ratio of the general linear hypothesis.
Author(s): N. Giri, W. von Waldenfels
Series: A
Volume: 43
Part: 3
Page No.: 311--330
Year: 1981
AMS Subject Classification: 62A05, 62E20, 62H15
Summary of Paper

Title: General characterization theorems for the Weibull and the stable distributions.
Author(s): Ryoichi Shimizu, Laurie Davies
Series: A
Volume: 43
Part: 3
Page No.: 282--310
Year: 1981
AMS Subject Classification: 62E10, 60E07
Summary of Paper

Title: Some measure-theoretic remarks on inner functions and related results.
Author(s): M. G. Nadkarni
Series: A
Volume: 43
Part: 3
Page No.: 251--259
Year: 1981
AMS Subject Classification: 30D50
Summary of Paper

Title: Asymptotic theory for time series containing missing and amplitude modulated observations.
Author(s): W. Dunsmuir, P. M. Robinson
Series: A
Volume: 43
Part: 3
Page No.: 260--281
Year: 1981
AMS Subject Classification: 62M10
Summary of Paper

Title: Professor Jerzy Neyman (1894--1981).
Author(s): C. R. Rao
Series: A
Volume: 43
Part: 3
Page No.: 247--250
Year: 1981
AMS Subject Classification: 01A70

Title: Book review : Asymptotic optimality theory for testing problems with restricted alternatives - by T.A.B.Snijders
Author(s): Zbynek siduk
Series: A
Volume: 43
Part: 2
Page No.: 246
Year: 1981

Title: Orthogonal series estimators of the prior distribution.
Author(s): G. G. Walter
Series: A
Volume: 43
Part: 2
Page No.: 228--245
Year: 1981
AMS Subject Classification: 62G05, 42C15
Summary of Paper

Title: Consistency and asymptotic efficiency of two stage and sequential estimation procedures
Author(s): Malay Ghosh, Nitis Mukhopadhyay
Series: A
Volume: 43
Part: 2
Page No.: 220--227
Year: 1981
AMS Subject Classification: 62L12
Summary of Paper

Title: The convergence rate of fixed-width sequential confidence intervals for the mean.
Author(s): H. Callaert, P. Janssen
Series: A
Volume: 43
Part: 2
Page No.: 211--219
Year: 1981
AMS Subject Classification: 62L10
Summary of Paper

Title: Invariance principles for some stochastic processes relating to $M$-estimators and their role in sequential statistical inference.
Author(s): Jana Jure\v cková, Pranab Kumar Sen
Series: A
Volume: 43
Part: 2
Page No.: 190--210
Year: 1981
AMS Subject Classification: 62L12, 60F17, 62F35,
Summary of Paper

Title: Asymptotic theory of estimation in nonlinear stochastic differential equations.
Author(s): B. L. S. Prakasa Rao, Herman Rubin
Series: A
Volume: 43
Part: 2
Page No.: 170--189
Year: 1981
AMS Subject Classification: 62M05
Summary of Paper

Title: Stochastic processes and cylindrical probabilities.
Author(s): M. M. Rao
Series: A
Volume: 43
Part: 2
Page No.: 149--169
Year: 1981
AMS Subject Classification: 28C15, 28C20, 60B11
Summary of Paper

Title: On nonstationary stochastic processes with total spectral multiplicity $N=1$.
Author(s): Hannu Niemi
Series: A
Volume: 43
Part: 2
Page No.: 133--148
Year: 1981
AMS Subject Classification: 60G12, 60G10
Summary of Paper

Title: Pathwise solutions of stochastic differential equations.
Author(s): Rajeeva L. Karandikar
Series: A
Volume: 43
Part: 2
Page No.: 121--132
Year: 1981
AMS Subject Classification: 60H10
Summary of Paper

Title: Corrigendum:'On some nonuniform rates of convergence to normality'
Author(s): Malay Ghosh, Ratan Dasgupta
Series: A
Volume: 43
Part: 1
Page No.: 120
Year: 1981
AMS Subject Classification: 60F05

Title: Book review: Classifying Infinitely Divisible Distributions by Functional Equations - by K.van Harn
Author(s): B. Ramachandran
Series: A
Volume: 43
Part: 1
Page No.: 116--119
Year: 1981

Title: On the growth of a random walk centered at a median.
Author(s): Andrew Rosalsky
Series: A
Volume: 43
Part: 1
Page No.: 111--115
Year: 1981
AMS Subject Classification: 60J15, 60F15
Summary of Paper

Title: Study of $F$-tests under dependent model.
Author(s): C. G. Khatri
Series: A
Volume: 43
Part: 1
Page No.: 107--110
Year: 1981
AMS Subject Classification: 62J05
Summary of Paper

Title: Conditional central limit theorems for martingales and reversed martingales.
Author(s): Adnan M. Awad
Series: A
Volume: 43
Part: 1
Page No.: 100--106
Year: 1981
AMS Subject Classification: 60F05, 60G42
Summary of Paper

Title: On asymptotic representation and approximation to normality of $L$-statistics. I.
Author(s): Kesar Singh
Series: A
Volume: 43
Part: 1
Page No.: 67--83
Year: 1981
AMS Subject Classification: 62G30, 62E20
Summary of Paper

Title: A theorem on the departure of randomly indexed $U$-statistics from normality with an application in fixed-width sequential interval estimation.
Author(s): Attila Csenki
Series: A
Volume: 43
Part: 1
Page No.: 84--99
Year: 1981
AMS Subject Classification: 60F05, 62E20, 62L12
Summary of Paper

Title: An application of linearization in nonparametric multivariate analysis.
Author(s): J. M. Buhrman, F. H. Ruymgaart
Series: A
Volume: 43
Part: 1
Page No.: 52--66
Year: 1981
AMS Subject Classification: 62G10, 62H99
Summary of Paper

Title: Convergence of progressively censored likelihood ratio processes in life-testing.
Author(s): Joseph C. Gardiner
Series: A
Volume: 43
Part: 1
Page No.: 37--51
Year: 1981
AMS Subject Classification: 62N05, 62L99
Summary of Paper

Title: On a decomposition of the limit distribution of a sequence of estimators.
Author(s): P. Jeganathan
Series: A
Volume: 43
Part: 1
Page No.: 26--36
Year: 1981
AMS Subject Classification: 62F12, 62E20
Summary of Paper

Title: Admissible generalized Bayes estimators and exterior boundary value problems.
Author(s): C. Srinivasan
Series: A
Volume: 43
Part: 1
Page No.: 1--25
Year: 1981
AMS Subject Classification: 62C15
Summary of Paper

Back to Sankhya-Home | Back to Sankhya-Search